# SDR RAIA00112012

- Difficulty date: December 30, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 20,825 hours, 23,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- FLOOR PATH LIGHTING IN REAR HALF OF CABIN INOP.  REPAIRED FAULTY WIRE AT FLOOR LIGHTING TRACK IAW ATR72 MM.
